Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 249, NWS Atlanta, GA

July 3, 2015Coweta County, Meriwether County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2015, 11:23 PM EDT for Coweta County, Meriwether County, Troup County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2015, 11:23 PM EDT (03:23 UTC)
Expired
Jul 4, 2015, 12:00 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Coweta County, GA, Meriwether County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
594 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS52 KFFC 040323
SVRFFC
GAC077-199-285-040400-
/O.NEW.KFFC.SV.W.0249.150704T0323Z-150704T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 PM EDT FRI JUL 3 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TROUP COUNTY IN WEST CENTRAL GEORGIA...
  SOUTHERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
  NORTHERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL MIDNIGHT EDT

* AT 1123 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  GRANTVILLE...OR 11 MILES SOUTH OF NEWNAN...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...MORELAND...SHARPSBURG...
  TURIN...HARALSON...LONE OAK...CORINTH...EAST NEWNAN...WOOSTER...
  ALVATON AND ROCKY MOUNT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3313 8492 3329 8494 3338 8461 3312 8453
TIME...MOT...LOC 0323Z 259DEG 40KT 3321 8486 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
391 
WWUS52 KFFC 040350
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 PM EDT FRI JUL 3 2015

GAC077-199-285-040400-
/O.EXP.KFFC.SV.W.0249.000000T0000Z-150704T0400Z/
TROUP GA-COWETA GA-MERIWETHER GA-
1150 PM EDT FRI JUL 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TROUP...SOUTHERN
COWETA AND NORTHERN MERIWETHER COUNTIES WILL EXPIRE AT 1200 AM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 3313 8492 3329 8494 3338 8461 3312 8453
TIME...MOT...LOC 0347Z 259DEG 40KT 3321 8486 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:13 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jul 3, 8:13 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT FRI JUL 3 2015

.UPDATE...
NEAR-TERM GRIDS UPDATED TO REFLECT OBSERVED TRENDS AND RECENT
GUIDANCE. EXPECT SCT CONVECTION IN CENTRAL AL TO MOVE EAST INTO
WESTCENTRAL GA AROUND 10PM THEN WEAKEN AFTER MIDNIGHT.

A LARGER AREA OF SHRA/TSRA LIKELY TO MOVE INTO NORTHWEST GA AFTER
2AM SPREADING SLOWLY SOUTH AND EAST. THESE STORMS SHOULD NOT BE
SEVERE BUT MAY PRODUCE PERIODS OF HVY RAIN...BASED ON THIS WILL
KEEP FLASH FLOOD WATCH GOING. THIS WEAKENING AREA OF CONVECTION
SAT MORNING COULD AFFECT LOCAL ACTIVITIES IN THE ATL METRO
INCLUDING THE PEACHTREE ROAD RACE. WHATS LEFT OF THIS PRECIP
SHOULD CONTINUE TO WEAKEN WITH ADDITIONAL ISOLD/SCT CONVECTION IN
THE AFTERNOON JUST ABOUT ANYWHERE WITH PREFERENCE FOR AREAS NEAR
BOUNDARIES AND GRADIENTS BETWEEN THICK CLOUD COVER AND SUNSHINE.

SNELSON

&&

.PREV DISCUSSION... /ISSUED 334 PM EDT FRI JUL 3 2015/

..FLASH FLOOD WATCH FOR NORTH GEORGIA THROUGH SUNDAY MORNING...

SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
MOIST AND RELATIVELY FAST (35-45KT) ZONAL LOW TO MID LVL FLOW
CONTINUES TO SEND ONE IMPULSE AFTER ANOTHER ACROSS THE SOUTHEAST
REGION...SUPPORTING THE MULTIPLE ROUNDS OF SHOWERS/THUNDERSTORMS
THAT WILL PERSIST THROUGH AT LEAST SUNDAY.

TIMING/DURATION/INTENSITY OF EACH "ROUND" HAS BEEN CHALLENGING GIVEN
RAPID FLUCTUATIONS WITH MESOSCALE ENVIRONMENT. THE AREA IS IN A BIT
OF LULL THIS AFTERNOON BUT EXPECT THINGS TO PICK BACK UP LATE THIS
EVENING AND OVERNIGHT AS NEXT S/W APPROACHES. MODELS ACTUALLY IN
PRETTY GOOD AGREEMENT WITH THIS WAVE OVERNIGHT...WITH THE NAM BEING
THE MOST AGGRESSIVE SHOWING A 1-3 INCH MAX OF 6-HOUR PRECIP FROM
CENTRAL AL TO NORTHEAST GA BTWN 06-12Z/SAT. TRACK OF S/W ENERGY AND
BEST LOW LVL CONVG SEEM TO SUPPORT THE HEAVIER RAIN OCCURRING ACROSS
NORTH GA LATE TONIGHT/EARLY SAT.

ANY BREAK IN CONVECTION WILL BE SHORT-LIVED ON SATURDAY AS UPR LVL
LOW STRENGTHENS OVER NRN MS/WRN TN AROUND 00Z/SUNDAY. FAVORABLE
MOISTURE/ENERGY ADVECTION WITHIN PRONOUNCED SOUTHWEST FLOW WILL
SUPPORT ADDITIONAL SHOWERS/THUNDERSTORMS THAT WILL TRACK ACROSS
AL/GA BY SATURDAY EVENING INTO SUNDAY MORNING AS UPR LOW APPROACHES
EASTERN TENNESSEE BY 12Z/SUNDAY. ADDITIONAL HEAVY RAIN EXPECTED
SATURDAY NIGHT. FLOOD PRONE AREAS...ESPECIALLY ACROSS NORTH GA...
WILL BE SUSCEPTIBLE TO FLOODING/FLASH FLOODING THROUGH SUNDAY. EACH
ROUND OF RAIN /TONIGHT AND AGAIN SATURDAY NIGHT/ COULD BRING AT
LEAST AN INCH WITH ISOLD AMOUNTS UP TO 2 INCHES. ROUGH ESTIMATE OF
THE HEAVIEST RAIN AXIS OVER THE NEXT 24-48 HOURS WILL BE ALONG AND
NORTH/WEST OF A CARROLLTON TO MARIETTA TO GAINESVILLE LINE...BUT
CERTAINLY THIS IS NOT EXACT.

GIVEN MOIST ENVIRONMENT AND LIMITED HEATING DUE TO CLOUDS AND
RAIN...SEVERE POTENTIAL WILL GENERALLY BE LOW. HOWEVER...SIMILAR TO
TODAY...IF OUTFLOW-DRIVEN BROKEN LINE/WEAK QLCS ROLLS INTO MORE
UNSTABLE AIRMASS SOUTH AND EAST OF ATL...EXPECT A FEW STRONG TO
MARGINALLY SEVERE STORMS WITH DAMAGING WINDS CONTINUING TO BE
PRIMARY THREAT.

DJN.83

LONG TERM /MONDAY THROUGH FRIDAY/...

BY MONDAY...UPPER LEVEL TROUGH AXIS IS OVER THE EASTERN TWO THIRDS
OF THE AREA WITH SOME MID LEVEL DRIER AIR NOTED FOR THE NORTHERN
CWA WITH PRECIPITABLE WATER DROPPING TO 1.4 INCHES. OVERALL WOULD
EXPECT THIS TO RESULT IN A REDUCTION IN COVERAGE OF STORMS OVER
PREVIOUS DAYS AND PLAN ONLY MINOR TWEAKS TO CURRENTLY ADVERTISED
MID TO HIGH END CHANCE GRIDS. DRIER AIR CONTINUES FOR TUESDAY
BEFORE ERODING AWAY AND GIVING WAY TO CONTINUED HIGH MOISTURE
ATMOSPHERE FOR THE REMAINDER OF THE LONG TERM. WITH MID AND UPPER
LEVEL RIDGE BUILDING IN HOWEVER...UPPER LEVEL ENERGY IS MUCH
REDUCED THROUGH THE PERIOD AND DIURNALLY FAVORED CHANCE POPS LOOK
SUFFICE FOR THE GRIDS. REMAINDER OF THE FORECAST IS ON TRACK AND
NO CHANGES ARE PLANNED.

DEESE

39

&&

.AVIATION...
00Z UPDATE...
PRIMARY CONCERN IS THREAT FOR TSRA OVERNIGHT AND SAT AFTERNOON.
MOST LIKELY SCENARIO IS THAT OTHER THAN ISOLD TSRA IN WESTCENTRAL
GA 02Z-05Z...AREA OF SHRA/TSRA LIKELY OVER NORTHWEST GA AFTER 05Z
SPREADING INTO ATL METRO AROUND 07Z. NOT SURE PRECIP WILL MAKE IT
THAT FAR SOUTH...BUT MOST LIKELY BASED ON RECENT GUIDANCE. PRECIP
SHOULD CLEAR ABOUT 2-4HRS AFTER ONSET. NO OTHER BIG CONCERNS. SFC
WINDS WILL REMAIN ON WEST COMPONENT. MVFR CIGS/VSBYS DURING
SHRA/TSRA OTHERWISE VFR.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON LIKELIHOOD AND TIMING OF TSRA.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  84  68  86 /  40  40  30  50
ATLANTA         71  82  69  83 /  50  50  50  60
BLAIRSVILLE     64  74  63  78 /  70  70  50  60
CARTERSVILLE    69  79  67  82 /  70  70  60  60
COLUMBUS        73  86  71  87 /  60  50  40  50
GAINESVILLE     69  79  68  81 /  60  50  40  60
MACON           71  89  70  88 /  30  40  20  50
ROME            69  80  68  83 /  70  60  60  60
PEACHTREE CITY  70  84  69  84 /  50  50  40  60
VIDALIA         73  92  72  92 /  40  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...
HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON...
TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES.

&&

SHORT TERM...SNELSON
LONG TERM....17
AVIATION...SNELSON
Hazardous weather outlook, Jul 3, 7:00 PM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT FRI JUL 3 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
700 PM EDT FRI JUL 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING ACROSS CENTRAL AND
PARTS OF NORTH GEORGIA...
...FLOOD WATCH IN EFFECT FOR ALL OF NORTH GEORGIA...

AN AREA OF THUNDERSTORMS DEVELOPING FROM CENTRAL AND WESTERN ALABAMA
WILL MOVE EAST NORTHEAST INTO CENTRAL AND PARTS OF NORTH GEORGIA
THIS EVENING. INSTABILITIES REMAIN IN PLACE OVER THE REGION AND
THIS WILL BE ENOUGH FOR ISOLATED SEVERE STORMS TO DEVELOP. THE
MAIN THREAT FROM THE STORMS WILL BE DAMAGING WINDS...HEAVY
RAIN...AND FREQUENT LIGHTNING.. THE MAIN THREAT AREA IS GENERALLY
SOUTH OF I-20 AND BETWEEN THE HOURS OF 8 PM AND MIDNIGHT.

DUE TO THE HEAVY RAIN...FLASH FLOODING IS POSSIBLE. FOR THIS
REASON A FLASH FLOOD WATCH HAS BEEN ISSUED FOR NORTH GEORGIA
THROUGH SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE GREATEST RISK FOR THUNDERSTORMS WILL BE SATURDAY AND SUNDAY...
AND A FEW STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND
EVENING HOURS. A SLIGHTLY LOWER CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL DEVELOP FOR MONDAY THROUGH THURSDAY AS WEAK
HIGH PRESSURE SETTLES OVER THE DEEP SOUTH.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 3, 6:56 PM EDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT FRI JUL 3 2015

GAZ103-032330-
WEBSTER GA-
656 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER COUNTY UNTIL 730 PM
EDT...

AT 655 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR WESTON...OR 9
MILES SOUTHEAST OF LUMPKIN...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WESTON...CENTERPOINT...LEVERETTS AND CHAMBLISS.

LAT...LON 3192 8466 3196 8465 3196 8464 3197 8464
      3197 8465 3198 8465 3198 8464 3199 8465
      3202 8444 3193 8444 3192 8446
TIME...MOT...LOC 2255Z 273DEG 25KT 3195 8468
Special weather statement, Jul 3, 10:26 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT FRI JUL 3 2015

GAZ066-078-089-090-040315-
MUSCOGEE GA-HARRIS GA-TROUP GA-CHATTAHOOCHEE GA-
1026 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...HARRIS...TROUP AND
CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1025 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE REPORTED ALONG A
LINE EXTENDING FROM WEST CHAMBERS TO 6 MILES WEST OF LADONIA...AND
MOVING EAST AT 40 MPH.

  HAZARD...WINDS UP TO 40 MPH.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COLUMBUS...LAGRANGE...HAMILTON...WEST POINT...PINE MOUNTAIN...
UPATOI...FORT BENNING/LAWSON ARMY AIR FLD...BIBB CITY...NORTH FORT
BENNING...EDGEWOOD...EELBECK/WEST FORT BENNING...KENWOOD...BAUGHS
CROSSROADS...JONES CROSSROADS...MOUNTAIN HILL...BARTLETTS FERRY
DAM...FORTSON...ROSE HILL...LAKE HARDING AND AVONDALE.

LAT...LON 3299 8520 3304 8497 3255 8468 3252 8469
      3253 8467 3250 8465 3233 8466 3233 8501
      3243 8496 3245 8500 3252 8501 3264 8511
      3274 8511 3276 8514 3278 8512 3281 8517
      3285 8515 3286 8519
TIME...MOT...LOC 0225Z 260DEG 33KT 3285 8552 3244 8519
Special weather statement, Jul 3, 10:52 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT FRI JUL 3 2015

GAZ052-053-066-040315-
HEARD GA-TROUP GA-COWETA GA-
1052 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEARD...TROUP AND COWETA COUNTIES
UNTIL 1115 PM EDT...

AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR CENTRALHATCHEE TO
FREDONIA...AND MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK FOR DOWNED TREES.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS IS EXPECTED...TREES CAN ALSO
           DOWN MORE EASILY WITH ALREADY WET SOIL FROM PREVIOUS
           RAINFALL.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...LAGRANGE...FRANKLIN...HOGANSVILLE...GRANTVILLE...
CENTRALHATCHEE...EAST NEWNAN...CORINTH...HARRISONVILLE...HANDY...
ROCKY POINT...ABBOTTSFORD...STATE LINE PARK...WARESVILLE...PARAN...
POWERS CROSSROADS...PLANT WANSLEY...TEXAS...ROOSTERVILLE AND
ARNCO-SARGENT.

LAT...LON 3341 8521 3344 8472 3322 8481 3322 8485
      3319 8485 3319 8486 3309 8486 3304 8488
      3298 8521 3322 8526
TIME...MOT...LOC 0252Z 250DEG 30KT 3337 8516 3299 8528
Special weather statement, Jul 3, 10:54 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT FRI JUL 3 2015

GAZ079-089-091-040330-
MUSCOGEE GA-TALBOT GA-MARION GA-
1054 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR MUSCOGEE...TALBOT AND MARION
COUNTIES UNTIL 1130 PM EDT...

AT 1054 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH FORT BENNING...OR 8 MILES EAST OF
COLUMBUS...MOVING EAST AT 40 MPH.

  HAZARD...40 TO 50 MPH WIND...AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...GENEVA...UPATOI...BRANTLEY...
BALDWINVILLE...PO BIDDY CROSSROADS...TAZEWELL...OAKLAND...MARION
ESTATES...BOX SPRINGS AND JUNIPER.

LAT...LON 3249 8466 3249 8464 3253 8464 3251 8471
      3248 8474 3258 8477 3258 8470 3264 8469
      3271 8444 3256 8444 3256 8445 3254 8445
      3252 8443 3238 8443 3235 8466
TIME...MOT...LOC 0254Z 257DEG 34KT 3251 8484
Local storm report, Jul 3, 11:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 PM EDT FRI JUL 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     2 N COLUMBUS            32.49N  84.99W
07/03/2015                   MUSCOGEE           GA   BROADCAST MEDIA

            SEVERAL TREES DOWN IN NORTH COLUMBUS WEST OF THE
            AIRPORT. APPROX 1700 OUTAGES REPORTED BY GEORGIA POWER.

&&

EVENT NUMBER FFC1500495

SNELSON
Special weather statement, Jul 3, 11:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1118 PM EDT FRI JUL 3 2015

GAZ052>054-066-067-040345-
HEARD GA-TROUP GA-COWETA GA-FAYETTE GA-MERIWETHER GA-
1118 PM EDT FRI JUL 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN HEARD...TROUP...
COWETA...FAYETTE AND MERIWETHER COUNTIES UNTIL 1145 PM EDT...

AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NEWNAN
TO HOGANSVILLE...AND MOVING EAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE  SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS HEARD...TROUP...COWETA...FAYETTE AND MERIWETHER COUNTIES
THROUGH 1145 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...PEACHTREE CITY...TYRONE...SENOIA...HOGANSVILLE...
GRANTVILLE...LUTHERSVILLE...MORELAND...SHARPSBURG...TURIN...
HARALSON...LONE OAK...EAST NEWNAN...CORINTH...HARRISONVILLE...THOMAS
CROSSROADS...ROCKY MOUNT...HANDY...MADRAS AND ALVATON.

LAT...LON 3350 8454 3314 8454 3309 8504 3342 8497
TIME...MOT...LOC 0318Z 260DEG 32KT 3340 8490 3317 8495

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:26 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee49 min
Jul 3, 10:52 PM EDTSpecial Weather StatementFFCCoweta, Heard, Troup23 min
Jul 3, 10:54 PM EDTSpecial Weather StatementFFCMarion36 min
Jul 3, 10:58 PM EDTSevere Thunderstorm WarningFFCTroup32 min
Jul 3, 11:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 3, 11:32 PM EDTSpecial Weather StatementFFCTaylor, Upson28 min
Jul 3, 11:42 PM EDTSpecial Weather StatementFFCJefferson33 min
Jul 3, 11:43 PM EDTSpecial Weather StatementFFCJefferson32 min
Jul 3, 11:44 PM EDTSpecial Weather StatementFFCClayton, Fayette31 min
Jul 4, 12:09 AM EDTSpecial Weather StatementFFCMacon, Schley51 min
Jul 4, 12:10 AM EDTSpecial Weather StatementFFCClayton, DeKalb35 min
Jul 4, 12:15 AM EDTSpecial Weather StatementFFCJefferson30 min
Jul 4, 12:40 AM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs35 min
Jul 4, 1:09 AM EDTSpecial Weather StatementFFCTroup36 min
Jul 4, 1:19 AM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Oconee, Oglethorpe, Taliaferro and 1 more26 min
Jul 4, 1:35 AM EDTSevere Thunderstorm WarningFFCTroup25 min
Jul 4, 1:37 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Oglethorpe, Taliaferro, Warren and 2 more38 min
Jul 4, 1:42 AM EDTSpecial Weather StatementFFCHarris33 min
Jul 4, 1:51 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Jul 4, 1:58 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 4, 2:18 AM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Spalding27 min
Jul 4, 2:44 AM EDTSpecial Weather StatementFFCHenry31 min
Jul 4, 2:50 AM EDTSpecial Weather StatementFFCButts, Lamar, Monroe, Talbot, Upson40 min
Jul 4, 2:54 AM EDTSpecial Weather StatementFFCMorgan, Newton, Rockdale, Walton51 min
Jul 4, 6:13 AM EDTRiver Flood WarningFFCForsyth, Fulton20 hr
Jul 4, 12:32 PM EDTSpecial Weather StatementFFCStewart, Webster28 min
Jul 4, 12:58 PM EDTSpecial Weather StatementFFCStewart, Webster32 min
Jul 4, 1:01 PM EDTSpecial Weather StatementFFCMarion, Schley29 min
Jul 4, 1:20 PM EDTSpecial Weather StatementFFCHouston25 min
Jul 4, 1:23 PM EDTSpecial Weather StatementFFCTelfair37 min
Jul 4, 1:29 PM EDTSpecial Weather StatementFFCMacon31 min
Jul 4, 1:32 PM EDTSevere Thunderstorm WarningFFCHouston, Pulaski28 min
Jul 4, 1:35 PM EDTSpecial Weather StatementFFCWebster25 min
Jul 4, 1:39 PM EDTSpecial Weather StatementFFCSchley36 min
Jul 4, 1:45 PM EDTSpecial Weather StatementFFCDooly30 min
Jul 4, 1:47 PM EDTSpecial Weather StatementFFCStewart28 min
Jul 4, 1:56 PM EDTSpecial Weather StatementFFCDooly34 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCTelfair31 min
Jul 4, 2:01 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 4, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 4, 2:19 PM EDTSpecial Weather StatementFFCStewart, Webster26 min
Jul 4, 2:21 PM EDTSpecial Weather StatementFFCLaurens24 min
Jul 4, 2:28 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 4, 2:33 PM EDTSevere Thunderstorm WarningFFCLaurens27 min
Jul 4, 2:36 PM EDTSpecial Weather StatementFFCDodge24 min
Jul 4, 2:38 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 4, 3:00 PM EDTSpecial Weather StatementFFCLaurens30 min
Jul 4, 3:29 PM EDTSpecial Weather StatementFFCTreutlen31 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCEmanuel29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.